# SDR SWIA202160014

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 37,209 hours, 26,902 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Buss Bar
- Condition: Failed
- Location: Cbp2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING, GOING TO 12,000 FT, RECEIVED A DUAL HYD SYS FAILURE OF SYSTEMS 1 & 3. PRESS ON BOTH SYS WAS 0, BOTH BRAKE READINGS WERE AT 0, FLUID QTY ON TAXI CHECK WAS 80/70/75 ON ALL 3 SYSTEMS. HYD TEMPS NORMAL. RAN QRH FOR COMBINED FAILURE HYD 1 LO PRESS & HYD 3 LO PRESS. COULD NOT REGAIN SYSTEM 1. PUMP 1A & 1B BOTH NOT PROVIDING PRESS, 3A & 3B NOT PROVIDING PRESS. ABOUT 10 MINS OF CYCLING PUMP SWITCHES & TS, GAINED USE OF PUMP 3B & ABLE TO GET PRESS IN SYS 3, HELD AT 2800 PSI. IB & OB BRAKE PRESS REMAINED AT 0 THROUGHOUT LANDING. DECLARED AN EMER & DIVERTED TO OAK.  ALL FAILURES WERE THE RESULT OF THE FAILED CBP 2 BUSSBAR & ON REPLACEMENT, NO FURTHUR EICAS MESSAGES WERE PRESENT. ALL STATED SYSTEMS OPS CKD GOOD.
